# SDR ASAA2018060224902

- Difficulty date: June 2, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 20,359 hours, 6,739 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BAMW5916
- Condition: Stuck
- Location: Nr 2 Engine
- Part time: 23,040 hours, 9,884 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT,  THE NR 2 ENGINE VALVE CLOSED LIGHT ILLUMINATED BRIGHT BLUE.  ACFT GROUNDED.    REMOVED AND REPLACED THE NR 2 HMU, OPS AND LEAK CHECKED GOOD,  ENGINE VALVE CLOSED LIGHT OPERATES NORMALLY.
